Cyclic antidepressant (CA) overdose can produce life-threatening seizures, hypotension, and dysrhythmias. It accounts for up to half of all overdose-related adult intensive care unit admissions and is the leading cause of death from drug overdose in patients arriving at the emergency department alive. Several factors contribute to the significant morbidity and mortality associated with CA overdose. First, CAs are widely prescribed and are dispensed to patients at increased risk for attempting suicide. Second, drugs of this class generally have a low therapeutic toxic ratio. Third, in the majority of fatal cases, the patient dies before reaching a hospital. Finally, and of greatest significance for the clinician, the presenting signs and symptoms of CA overdose may be missed by the physician, even in cases of severe toxicity. Therefore, CAs must be considered early in any case of suspected overdose, and all such cases should be managed as potentially fatal ones. The following case demonstrates the current approach to the patient with significant CA toxicity.